MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1, full event site name: (b)(6), full event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) had vacuum loss.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d10.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d9, g3, g6, h2, h3, h6 (health effect ¿ clinical code, health effect ¿ impact codes, type of investigation, investigation findings and investigation conclusions), h11 corrected fields: e1 (event site mail).A getinge fse was dispatched to evaluate the unit.He states, a new inspection was performed on the cs100 model bia as requested and it has not shown any abnormality in its operation to date.Tests were performed in service mode and all parameters are in accordance with those established by the factory, as shown in the attached photo, the equipment stayed cycling with the simulator for more than 4 hours without any intercurrences.The equipment is released for use.
 
Event or Problem Description
It was reported that during routine check up, the cs100 intra-aortic balloon pump (iabp) had vacuum loss.There was no patient involvement.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21984043
Report Number2249723-2025-0002139
Device Sequence Number8480149
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/10/2025
06/18/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/11/2025
06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown